# SDR ASOA2013101609224

- Difficulty date: September 22, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 29,890 hours, 22,099 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD HAS CORROSION JUST ABOVE FLOORBEAM.  REPAIRED IAW EC/TC REO 670-53-11-594 01, REV -DATED 04-27-2011 AND GREO 670-53-11-594.
